# SDR UPS00432576

- Difficulty date: April 19, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 66,582 hours, 15,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, CORROSION REMOVED FROM INNER SURFACE OF SKIN AT BS 2160 BETWEEN STR 48 - 49 RT.  PLEASE CARRY OUT NDT INSPECTION OF AREA TO ENSURE REMOVAL OF CORROSION.  CORRODED AREA CUT AWAY AND REPAIRED IAW SRM 53-30-03.
